# SDR IPXA2018062093826

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,536 hours, 18,216 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD ELEVATOR RIB PANEL ATTACHMENT TAB  REPAIR AT XE = 125.8, DAMGED FLANGE.  REPAIRED IAW PRELIMINARY EO 5520-68929-A.
